# SDR WX0A071502

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N402NV
- Make and model: Doug MD-88
- Aircraft serial: 49763
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9911877505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME STATION 1474 CRACKED AT LONGERON 18L.  VERIFIED STOP DRILL CRACK.  FABRICATED DOUBLERS, LOCATED, DRILLED AND INSTALLED.
